# SDR 95ZZZX2494

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 57738443
- Condition: Crack
- Location: Fs 1600.0
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1600, STR 28L, INTERCOSTAL IS CRACKED.  REMOVED DAMAGED INTERCOSTAL, FABRICATED NEW INTERCOSTAL PER ORIGINAL HEAT TREATED TO 7075-T6 AND INSTALLED PER SRM 53-1-0.  DOCUMENTED UNDER W/O 950007, ITEM 5110.
